# SDR SWIA2020033049510

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER UPPER CENTER HINGE CHAFFED ON RUDDER SIDE   (C-CHECK) RO 3/26/2020   BLENDED THE CHAFFED AREA OF THE RUDDER UPPER CENTER HINGE, NDT'ED REPAIR, ROTO PEENED THE HINGE AND RESTORE THE FINISH. COMPLIED WITH ALL STEPS OF REO.REF REO.
